# SDR CALA2025013000242

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310138
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GOUGE AT SEAT TRACK CROWN TOP STA 520 RBL 45.50 REF AAR 9937091 ACCOMPLISHED MAIN CABIN SEAT TRACK REPAIR AT STA 520 RBL 45.50 REF B737-800 SRM 53-00-52-2R-4 FIG 202 DETAIL BLB SHEET 2 .
